hi all.since 1 year 7 month i m using invega sustenna and my last injection was 50mg last january 2.i have been used 100mg 1year 75mg 7 month and 50 mg 1 month.since i used this drug i have been take 20kilo.but despite the my dosage decreased steadily my weight didnt change.is anyone successfully weight loss after quit this medicine.i have to give weight theorically because my dosage 50mg dropped.should i wait more.
ps:i know one person loss weight even he at 150mg but i need more feedback.
thanks a lot
is anyone ever used this drug?
Hello, yes is my answer.
I was on a similar regime to yours, over the course of 3 years I went from 150mg depot (Invega) starting dose, then 100mg, then 75mg, then all the way down to 50mg - Ability was introduced at 5mg when I went down to 75mg depot, then increased to 10mg when I went down to 50mg depot - And finally when the depot was withdrawn, I went up to 15mg Abilify.
Like you, I put on weight (went from 80kg to 105kg over the 3 years I was on the depot) - I have lost 20 kilo’s that I put on, but it hasn’t been easy, I have simply reduced the amount I eat by half, as hard as it seems, it is possible. I think it’s partly the change in meds but to a greater extent, the change to how much I eat. It has taken me a year to lose the weight…
thanks for your answer @Lofi.actually i started to loose weight too because of my diet and some dietary herbal supplements.my weight is same but my belly is more thin i think i will be start to give weight soon.thank you very much for your feedback.your answer will be very useful who scared permanent side effects of this drug.